# SDR MALA000135

- Difficulty date: February 3, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YNG - FLT 3102 - GEAR INTRANSIT LIGHT ILLUMINATED DURING CLIMB-OUT, AS PER QRH CYCLED GEAR SAME RESULT.  MAIN AND EMERGENCY GEAR PSI NORMAL, HYDRAULIC QTY NORMAL.  MAINTENANCE CND, IAW 32-30-00-5.  ALL CHECKS GOOD AT THIS TIME.  (M)
